As vini said, if it makes it worse, don't do it.
There is an old line about the guy who goes to the doctor and says, When I do this, it hurts. The doctor replies, Then stop doing that.
You are a better critic than outsiders. If it makes you feel bad, don't do it.
I would be even more concerned with the double whammy effect of the high sound volume and physical motion. The sound creates an electro-chemical (processing the sound) and physical stress (high amplitude, all frequency vibration). The physical motion causes a physical (high amplitude very low frequency vibration) and chemical ( blood flow abnormalities, high blood pressure, high adrenaline levels ) stress. Add them all together and your brain is being stressed in every way possible.
I would not be surprised if there is a cumulative effect that adds to your previous injury residuals.
From my experience, I know to stay away from such events, even when I think I can tolerate them.
Mark in Idaho
58 years old, retired due to disability, married 33 years, father of three, grandfather of four, Suffered a serious concussion at 10 years old (1965) stopped most driving after last concussion at 46 years old (2001), Post Concussion Syndrome/Multiple Concussion/Impact Syndrome with PTSD, immediate and short term visual and auditory memory problems, slowed processing speed, visual and auditory processing difficulties, insomnia, absence seizures, OCD, 14 concussions since first concussion at 8 years old, Taking paroxetine for 14 years and gabapentin for 12 years. Added L-Tryptophan and successfully stopped all paroxetine after 3 months of tapering down. I currently take 500 mgs of L-Tryptophan when I wake up, 500 mgs after breakfast with my vitamin regimen and 500 mgs late in the evening.
As of Nov 15th, Due to high stress issues resulting in PTSD, my docs put me on three meds. Clonazepam (Klonopin, a dreaded benzo but only for 30 days ) 12.5 mgs twice daily (Doc prescribed 25 mgs twice daily but half a tablet is doing good) , citalopram (Celexa), an SSRI , and olanzapine (Zyprexa), an atypical anti-psychotic before bed. I have lost over 30 pounds since mid July. The olanzapine is supposed to help me gain some of it back but it has just stopped the weight loss. They took me off the gabapentin. Feeling much better.
"Be Still and Know That I am God" Psalm 46:10